# SDR ASAA2021070135412

- Difficulty date: July 1, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET R/H SHEAR WEB AFT OF R2 DOOR IS CORRODED ON BOTTOM SIDE. GROUNDED - YES. LOCATED & DRILLED NEW R/H SHEAR WEB AFT OF R2 DOOR IAW B737-900 SRM 51-40-05-0G-0 TO BE INSTALLED ON MIG-5 OK275138 W/O 1019457 2000 0145W-2 O- .040 R-0 L- 4 D-.040.
